Войти
Логин:
Пароль:
Забыли пароль?
научная деятельность
структура институтаобразовательные проектыпериодические изданиясотрудники институтапресс-центрконтакты
русский | english
Публикаций на странице:    Страница: 1
2010 г.
Авторы: Берестыцкий Х., Хамель Ф., Надирашвили Н.С.

The speed of propagation for KPP type problems. II: General domains J. Amer. Math. Soc., (2010) (to appear)

2010 г.
Авторы: Girouard A., Nadirashvili N., Polterovich I.

Maximization of the second positive Neumann eigenvalue for planar domains, J. Diff. Geom. (to appear)

2010 г.
Авторы: Хамель Ф., Надирашвили Н.С.

Extinction Versus Persistence in Strong Oscillating Flows, Arch. Rat. Mech. Anal., (to appear)

2009 г.
Авторы: Vleduts S., Nadirashvili N.

Singular Solution to Special Lagrangian Equations ,arXiv:0902.1436,submitted.
Перейти к публикации

2009 г.
Авторы: Koch G., Nadirashvili N., Seregin G., Sverak V.

Liouville theorems for the Navier-Stokes equations and applications Acta Math., 203 (2009) 83-105.

2008 г.
Авторы: Влэдуц С.Г., Надирашвили Н.С.

Singular solutions to fully nonlinear elliptic equations, J. Math. Pures Appl. 89 (2008), 107-113.

2008 г.
Авторы: Влэдуц С.Г., Надирашвили Н.С.

Singular Solutions of Hessian Fully Nonlinear Elliptic Equations,arXiv:0805.2694,submitted
Перейти к публикации

2007 г.
Авторы: Влэдуц С.Г., Надирашвили Н.С.

Nonclassical solutions of fully nonlinear elliptic equations, Geom. Func. An. 17 (2007), 1283-1296.

2007 г.
Авторы: Хамель Ф., Надирашвили Н.С., Русс Е.

Quelques problmes isoprimtriques pour la premire valeur propre d"operateurs elliptiques d"ordre deux sous forme divergence , C. R. A. S. Paris, 344 (2007), 169-174

2007 г.
Авторы: Надирашвили Н.С., Юан И.

Improving Pogorelovs isometric embedding counterexample, Calc. Var. Part. Diff. Eq., 17, 1283-1296 (2007)

2007 г.
Авторы: Еременко А., Якобсон Д., Надирашвили Н.С.

On nodal sets and nodal domains on S2 and R2 Ann. de l"institut Fourier, 57 (2007) , 2345-2360

2007 г.
Авторы: Мартин Ф., Микс У., Надирашвили Н.С.

Bounded domains which are universal for minimal surfaces, Amer. Journal of Mathematics,129, (2007)

2007 г.
Авторы: Аларцон A., Надирашвили Н.С.

Limit sets for complete minimal immersions, Math. Z., 258, 107-113 (2007)

2006 г.
Авторы: Jakobson D., Nadirashvili N., Polterovich I.

Homogeneous solutions to fully nonlinear elliptic equations, Proc. Amer. Math. Soc., 134, 6, 1647-1649, (2006)

2006 г.
Авторы: Nadirashvili N., Yuan Y.

Homogeneous solutions to fully nonlinear elliptic equations, Proc. Amer. Math. Soc., 134, 6, 1647-1649, (2006)

2006 г.
Авторы: Martin F., Nadirashvili N.

A Jordan curve spanned by a complete minimal surface, Arch. Rat. Mech. An., 184, 285-301 (2006)

2006 г.
Авторы: Jakobson D., Levitin M., Nadirashvili N., Polterovich I.

Spectral problems with mixed Dirichlet-Neumann boundary conditions: isospectrality and beyond, J. Comp. Appl. Math. 194 no. 1 (2006), 141-155.

2005 г.
Авторы: Берестыцкий Х., Хамель Ф., Надирашвили Н.С.

Elliptic eigenvalue problems with large drift and application to nonlinear propagation phenomena, Comm. Math. Phys., 253, 451-480, (2005)

2005 г.
Авторы: Берестыцкий Х., Хамель Ф., Надирашвили Н.С.

The speed of propagation for KPP type problems, I Periodic framework, J. European Math. Soc., 7, 173-213, (2005)

2005 г.
Авторы: Якобсон Д., Левитин М., Нигам Н., Надирашвили Н.С., Полтерович И.

How large can the first eigenvalue be on a surface of genus two, Intern. Math. Res. Not., 63, 3967-3985, (2005)

2005 г.
Авторы: Nadirashvili N.

Une ingalit isoprimtrique pour la valeur propre principale du laplacien avec transport, C.R. Acad. Sci. Paris Ser. I 340 (2005), pp 347-352.

2004 г.
Авторы: Берестыцкий Х., Хамель Ф., Надирашвили Н.С.

Vitesse de propagation pour des equations de reaction - diffusion dans des domaines generaux C.R. Acad. Sci. Paris Ser. I , 163-168 (2004)

2003 г.
Авторы: Хан К., Надирашвили Н.С., Юан И.

Linearity of homogeneous order one solutions to elliptic equations in dimension three, Comm. Pure Appl. Math., 56(2003), 425-432

2002 г.
Авторы: Хелффер Б., Надирашвили Н.С., Хоффман-Остенхоф Т.

Periodic Schrodinger operators and Aharonov Bohm Hamiltonians, Moscow Math. J. (2002)

2002 г.
Авторы: Хельффер Б., Хоффман-Остенхоф М., Хоффман-Остенхоф Т., Надирашвили Н.С.

Spectral theory for the Dihedral group, Geom. Funct. Anal., 12 (2002)

2002 г.
Авторы: Б. Куксин С., Надирашвили Н.С., Л. Пятницкий А.

Hoelder estimates for solutions of parabolic SPDEs, Theory Probab. Appl., 47:1 (2002), 152-159

2001 г.
Авторы: Кениг Ц., Надирашвили Н.С.

On optimal estimates for some oblique derivative problems, J. Funct. Anal. 187 (2001), 70-93

2001 г.
Авторы: Хансен У., Надирашвили Н.С.

Harmonic functions and averages on shells, J. Anal. Math. 84 (2001), 70-93

2001 г.
Авторы: Хамель Ф., Надирашвили Н.С.

Travelling fronts and entire solutions of the Fisher-KPP equations in RN, Arch. Ration.Mech.Anal. 157 (2001), 91-163.

2000 г.
Авторы: Джерисон Д., Надирашвили Н.С.

The hot spot conjecture for domains with two axes of symmetry, J. Amer. Math. Soc. 13 (2000), 741-772

2000 г.
Авторы: Кениг Ц., Надирашвили Н.С.

A counterexample in unique continuation, Math. Res. Lett. 7 (2000), 625-630

Публикаций на странице:    Страница: 1
Поиск по публикациям сотрудника Н.С. Надирашвили
Год публикации
с по
Автор

Название/ключевое слово

Тип публикации

Наличие в международных базах цитирования
Искать в подразделении

По убыванию даты
По возрастанию даты
 

 

  © Федеральное государственное бюджетное учреждение науки
Институт проблем передачи информации им. А.А. Харкевича Российской академии наук, 2016
Об институте  |  Контакты  |  Старая версия сайта